标题:An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations
作者:Fu, Yu; Zhao, Weidong
作者机构:[Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.
通讯作者:Zhao, WD
通讯作者地址:[Zhao, WD]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS
出版年:2014
卷:4
期:4
页码:368-385
DOI:10.4208/eajam.030614.171014a
关键词:Explicit scheme; second-order; decoupled FBSDE; error estimate.
摘要:An explicit numerical scheme is proposed for solving decoupled forward backward stochastic differential equations (FBSDE) represented in integral equation form. A general error inequality is derived for this numerical scheme, which also implies its stability. Error estimates are given based on this inequality, showing that the explicit scheme can be second-order. Some numerical experiments are carried out to illustrate the high accuracy of the proposed scheme.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84930388331&doi=10.4208%2feajam.030614.171014a&partnerID=40&md5=81a9c3bc96f83f8e68c00097658a51f6
TOP